# SDR AALA202503181840

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,851 hours, 18,567 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Part number: D868
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN THE SWITCH IS IN THE OFF POSITION. WHILE TROUBLESHOOTING, FOUND D868 CONNECTOR ON NUMBER 1 AFT LOW PRESSURE SWITCH CORRODED. REMOVE AND REPLACED CONNECTOR D868 (AALA202503181840), PER WDM 28-43-11 AND SWPM 20-61-11. OPERTIONAL CHECK GOOD. AS PRECAUTIONARY. ALSO REMOVE AND REPLACED R18 RELAY (AALA202503189710), PER WDM 28-23-11. OPERTIONAL CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
